# SDR UPS99829962

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 580-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 FLOOR PNL 58-880 ROW A IS CRACKED AT ATTACH HOLE, HAS 2 EACH GOUGES, NUMEROUS AREAS OF BARE METAL AND CORROSION, AND MISSING/DAMAGED NON- SKID.  FOUND TO BE WITHIN LIMITS IAW DC8 SRM 53-2-0 FIG LF.  INSTALLED NON-SKID TAPE AS NECESSARY IAW DC8 MM 20-32-0.  REMOVED AND FABRICATED FILLER AND DOUBLER IAW DC8 SRM 53-2-3.  INSTALLED FILLER AND DOUBLER IAW DC8 SRM 53-2-3.
